# SDR BAQA090581

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 555 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Part serial: 15895
- Condition: Intermittent
- Location: Atc System
- Part time: 556 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUAKS 1200 INTERMITTENT.  NO INPUT.  THIS IS THE ORIGINAL UNIT INSTALLED ON 0179/137MH (NEW AIRCRAFT).  PART HAS LASTED ONLY 555.9 HOURS.  DID NOT RECEIVE AIRCRAFT UNTIL 3/18/03.  REPLACED WITH SERVICEABLE UNIT.
